ResearcherID Thomson Reuters  

Manoel, Miriam G
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: F-4927-2011
URL: http://www.researcherid.com/rid/F-4927-2011
Subject: Mathematics
Keywords: singularity theory; symmetries of differential equations; group representation theory; invariant theory
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: Invariant theory and reversible-equivariant vector fields
 Author(s): Antoneli, Fernando; Baptistelli, Patricia H.; Dias, Ana Paula S.; et al.
 Source: Journal of Pure and Applied Algebra Volume: 213 Issue: 5 Pages: 649-663 Published: MAY 2009
 Times Cited: 7
 DOI: 10.1016/j.jpaa.2008.08.002
added
28-Sep-11
2.  Title: The classification of reversible-equivariant steady-state bifurcations on self-dual spaces
 Author(s): Baptistelli, P. H.; Manoel, M.
 Source: Mathematical Proceedings of the Cambridge Philosophical Society Volume: 145 Pages: 379-401 Published: SEP 2008
 Times Cited: 4
 DOI: 10.1017/S0305004108001400
added
28-Sep-11
3.  Title: The Wigner caustic on shell and singularities of odd functions
 Author(s): Domitrz, Wojciech; Manoel, Miriam; Rios, Pedro de M.
 Source: Journal of Geometry and Physics Volume: 71 Pages: 58-72 Published: SEP 2013
 Times Cited: 4
 DOI: 10.1016/j.geomphys.2013.04.005
added
31-Mar-16
4.  Title: The classification of bifurcations with hidden symmetries
 Author(s): Manoel, M; Stewart, I
 Source: Proceedings of the London Mathematical Society Volume: 80 Pages: 198-234 Published: JAN 2000
 Times Cited: 3
 DOI: 10.1112/S0024611500012156
added
28-Sep-11
5.  Title: Degenerate bifurcations with Z(2) circle plus Z(2)-symmetry
 Author(s): Manoel, M; Stewart, I
 Source: International Journal of Bifurcation and Chaos Volume: 9 Issue: 8 Pages: 1653-1667 Published: AUG 1999
 Times Cited: 3
 DOI: 10.1142/S0218127499001140
added
28-Sep-11
6.  Title: Divergent diagrams of folds and simultaneous conjugacy of involutions
 Author(s): Mancini, S; Manoel, M; Teixeira, MA
 Source: Discrete and Continuous Dynamical Systems Volume: 12 Issue: 4 Pages: 657-674 Published: APR 2005
 Times Cited: 2
added
28-Sep-11
7.  Title: The sigma-isotypic decomposition and the sigma-index of reversible-equivariant systems
 Author(s): Baptistelli, Patricia H.; Manoel, Miriam
 Source: Topology and Its Applications Volume: 159 Issue: 2 Pages: 389-396 Published: 2012
 Times Cited: 1
 DOI: 10.1016/j.topol.2011.09.012
added
23-May-13
8.  Title: Gradient systems on coupled cell networks
 Author(s): Manoel, Miriam; Roberts, Mark
 Source: Nonlinearity Volume: 28 Issue: 10 Pages: 3487-3509 Published: OCT 2015
 Times Cited: 1
 DOI: 10.1088/0951-7715/28/10/3487
added
31-Mar-16
9.  Title: Invariants and relative invariants under compact Lie groups
 Author(s): Baptistelli, Patricia H.; Manoel, Miriam
 Source: Journal of Pure and Applied Algebra Volume: 217 Issue: 12 Pages: 2213-2220 Published: DEC 2013
 Times Cited: 1
 DOI: 10.1016/j.jpaa.2013.03.001
added
31-Mar-16
10.  Title: A mathematical model for the spectrum of a two-dimensional Schrodinger equation with magnetic field under Dirichlet boundary conditions
 Author(s): Manoel, M; Barbosa, JC
 Source: Physica Scripta Volume: 61 Issue: 2 Pages: 129-132 Published: FEB 2000
 Times Cited: 0
 DOI: 10.1238/Physica.Regular.061a00129
added
28-Sep-11
publication(s)  
First Page Previous Page Page   of  2  Go Next Page Last Page
  Sort by:    Results per page: